Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lower abdominal pain after taking cerazette. History of PCOS. Worried about having a cyst

I take cerazette but took it late (5 hours late) earlier this week. now i am having lower abdominal pain on the left side. what could this indicate? could i be ovulating from taking the pill late? i have PCOS so I was also worried about whether I might have a cyst. or could this be premenstrual pain? should i go to a gynecologist to be checked?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

In all such cases, you should always mention whether or not you are sexually active. If you are, ruling out pregnancy, even if unlikely will have to be conducted.

PCOS in itself is a condition have more than one cyst in the ovaries, so yes, you do have cysts in your ovaries. While the condition rarely causes lower abdominal pain, if you are expecting your period soon, the pain could easily be attributed to an approaching period.

But if your period is not expected any time soon or if the pain lasts even after your period is done, then you will have to visit your doctor for a transvaginal scan (TVS).

Better sooner than later. Hope this helps.

Take care.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor